Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 4

All articles in this issue are freely accessible.

The Li-Yau-Hamilton inequality for Yamabe flow on a closed CR $3$-manifold
Shu-Cheng Chang, Hung-Lin Chiu and Chin-Tung Wu.
Trans. Amer. Math. Soc. 362 (2010), 1681-1698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Universal relations on stable map spaces in genus zero
Anca M. Mustaţǎ and Andrei Mustaţǎ.
Trans. Amer. Math. Soc. 362 (2010), 1699-1720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Double Vogan diagrams and semisimple symmetric spaces
Meng-Kiat Chuah and Jing-Song Huang.
Trans. Amer. Math. Soc. 362 (2010), 1721-1750
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Squares of Menger-bounded groups
Michał Machura, Saharon Shelah and Boaz Tsaban.
Trans. Amer. Math. Soc. 362 (2010), 1751-1764
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
McKay correspondence for canonical orders
Daniel Chan.
Trans. Amer. Math. Soc. 362 (2010), 1765-1795
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions
Jing Chen and Changjiang Zhu.
Trans. Amer. Math. Soc. 362 (2010), 1797-1830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Robust ergodic properties in partially hyperbolic dynamics
Martin Andersson.
Trans. Amer. Math. Soc. 362 (2010), 1831-1867
Abstract, references and article information
Full-text PDF Free Access
Degenerate Sobolev spaces and regularity of subelliptic equations
Eric T. Sawyer and Richard L. Wheeden.
Trans. Amer. Math. Soc. 362 (2010), 1869-1906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence and non-existence results for a logistic-type equation on manifolds
Stefano Pigola, Marco Rigoli and Alberto G. Setti.
Trans. Amer. Math. Soc. 362 (2010), 1907-1936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scattering for $\dot {\mathrm {H}}^{1/2}$ bounded solutions to the cubic, defocusing NLS in 3 dimensions
Carlos E. Kenig and Frank Merle.
Trans. Amer. Math. Soc. 362 (2010), 1937-1962
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Embedding theorems and boundary-value problems for cusp domains
V. Gol’dshtein and M. Ju. Vasiltchik.
Trans. Amer. Math. Soc. 362 (2010), 1963-1979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity
Jaeyoung Byeon.
Trans. Amer. Math. Soc. 362 (2010), 1981-2001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Orbit decidability and the conjugacy problem for some extensions of groups
O. Bogopolski, A. Martino and E. Ventura.
Trans. Amer. Math. Soc. 362 (2010), 2003-2036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Jordan bimodules over the superalgebras $P(n)$ and $Q(n)$
Consuelo Martínez, Ivan Shestakov and Efim Zelmanov.
Trans. Amer. Math. Soc. 362 (2010), 2037-2051
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Christoffel functions on curves and domains
Vilmos Totik.
Trans. Amer. Math. Soc. 362 (2010), 2053-2087
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multilinear operators with non-smooth kernels and commutators of singular integrals
Xuan Thinh Duong, Loukas Grafakos and Lixin Yan.
Trans. Amer. Math. Soc. 362 (2010), 2089-2113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Diophantine equation $\alpha _{1}^{x_{1}}\cdots \alpha _{n}^{x_{n}} = f(x_{1},\dots ,x_{n})$. II
P. Corvaja, W. M. Schmidt and U. Zannier.
Trans. Amer. Math. Soc. 362 (2010), 2115-2123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A reduction method for noncommutative $L_p$-spaces and applications
Uffe Haagerup, Marius Junge and Quanhua Xu.
Trans. Amer. Math. Soc. 362 (2010), 2125-2165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fundamental groups of Galois closures of generic projections
Christian Liedtke.
Trans. Amer. Math. Soc. 362 (2010), 2167-2188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sets with integral distances in finite fields
Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong.
Trans. Amer. Math. Soc. 362 (2010), 2189-2204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes
Ross Maller and David M. Mason.
Trans. Amer. Math. Soc. 362 (2010), 2205-2248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions